MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT

Medline Industries, LP MEDLINE; BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT
Catalog Number CURIM5021V1
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it appears that both sets of these have very little if any adhesive hold to them.I used numerous bandages from both boxes, often having to replace the bandage within 15 to 30 minutes.".
 
Additional Manufacturer Narrative
A complaint was received related to weak adhesion from adhesive bandages; the customer reported that both sets had very little if any adhesive hold and that numerous bandages often had to be replaced within 15 to 30 minutes.Neither physical samples nor photos of the reported issue were provided by the customer, the vendor was notified of the issue, and trend analysis was performed by reviewing the past two years of complaint data.The vendor¿s review of the production process, relevant records, and retained samples from the product lot noted that there were no indications of potential causes to the reported issue, and medline was not able to confirm the reported issue or that the product failed to meet specifications.The cause was documented as sample required to determine cause, and complaints will continue to be monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BNDG,ANTIBAC,,FNG/KNK,6-CLR,20CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50756395
Report Number1417592-2026-39560
Device Sequence Number9551019
Product Code FRO
UDI-Device Identifier00193489023476
UDI-Public00193489023476
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURIM5021V1
Device Lot Number241201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown